# SDR TRAX200800962

- Difficulty date: August 4, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Asd
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASD AFT DRAG ANGLE CRACKED.  CUT AWAY SECTION OF AFT ASD DRAG ANGLE IAW REO 670-52-11-072.  PERFORMED EDDY CURRENT INSPECTION OF CUT LINES ON AIRSTAIR DOOR AFT DRAG ANGLE IAW REO 670-52-11-072 PER CRJ700 NDTM 51-20-006.  NO DEFECTS NOTED.  (S)
